Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 20, 2015, 5:18 PM CDT for Benton County, Iowa County, Iowa. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 5:18 PM CDT (22:18 UTC)
- Expired
- Jun 20, 2015, 5:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, IA, Iowa County, IA
The radar
The Quad Cities radar (KDVN), 131 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:29 PM CDT | HAIL 0.25 | Belle Plaine, IA | |
| Jun 20, 5:33 PM CDT | HAIL 0.88 | W Belle Plaine, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS53 KDVN 202218
SVRDVN
IAC011-095-202245-
/O.NEW.KDVN.SV.W.0049.150620T2218Z-150620T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
518 PM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN EAST CENTRAL IOWA...
IOWA COUNTY IN EAST CENTRAL IOWA...
* UNTIL 545 PM CDT
* AT 517 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BELLE PLAINE TO 6 MILES NORTHWEST OF
MILLERSBURG...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARENGO...WILLIAMSBURG...BELLE PLAINE...ATKINS...WALFORD...
SHELLSBURG...VICTOR...NEWHALL...BLAIRSTOWN...VAN HORNE...
KEYSTONE...NORWAY...LADORA...LUZERNE...CONROY...AMANA...MIDDLE
AMANA...EAST AMANA...HOMESTEAD AND LAKE IOWA.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
IOWA.
LAT...LON 4209 9230 4210 9184 4162 9183 4163 9230
TIME...MOT...LOC 2217Z 272DEG 43KT 4195 9229 4162 9227
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY2 follow-up statements
800
WWUS53 KDVN 202231
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT SAT JUN 20 2015
IAC011-095-202245-
/O.CON.KDVN.SV.W.0049.000000T0000Z-150620T2245Z/
BENTON IA-IOWA IA-
531 PM CDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN BENTON AND IOWA COUNTIES...
AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LADORA...OR 9
MILES WEST OF MARENGO...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LADORA AROUND 540 PM CDT.
MARENGO AND CONROY AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MIDDLE
AMANA...LAKE IOWA...HIGH AMANA...KOSZTA...SOUTH AMANA...UPPER SOUTH
AMANA...EAST AMANA...GENOA BLUFF...WATKINS AND HOMESTEAD.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
IOWA.
LAT...LON 4198 9230 4198 9184 4162 9183 4163 9230
TIME...MOT...LOC 2231Z 270DEG 31KT 4179 9226
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY676
WWUS53 KDVN 202246
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 PM CDT SAT JUN 20 2015
IAC011-095-202255-
/O.EXP.KDVN.SV.W.0049.000000T0000Z-150620T2245Z/
BENTON IA-IOWA IA-
546 PM CDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENTON AND IOWA
COUNTIES HAS EXPIRED...
THE SEVERE THUNDERSTORM FOR PARTS OF BENTON AND IOWA COUNTIES HAS
BEEN REPLACED BY ANOTHER SEVERE THUNDERSTORM WARNING...IN EFFECT
UNTIL 630 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST CENTRAL
IOWA.
LAT...LON 4198 9230 4198 9184 4162 9183 4163 9230
TIME...MOT...LOC 2243Z 272DEG 43KT 4179 9226
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:40 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 20, 3:40 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 340 PM CDT SAT JUN 20 2015 .SYNOPSIS... ISSUED AT 340 PM CDT SAT JUN 20 2015 ELEVATED HAILERS HAVE BEEN ONGOING ACROSS OUR FAR NORTHERN CWA THIS AFTERNOON. IN THE MEANTIME...EXTREME INSTABILITY WAS BUILDING OVER SW IA WITH SBCAPES OF 5500 J/KG. A VERY TIGHT GRADIENT EXISTED OVER CENTRAL AND EASTERN IA. EFFECTIVE BULK SHEAR WAS ALSO STRONG WITH VALUES OF 55 KNOTS WITH HELICITY OF 300 M2/S2. STRONG INSTABILITY AND SHEAR WILL SET UP THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL BE ARRIVING. SPC CONTINUES WITH THE ENHANCED SLIGHT RISK FOR THE ENTIRE CWA AND VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE ALL LIKELY. NEED TO KEEP AN EYE ON BACKING WINDS NEAR A WARM FRONT IN THE CWA WHICH WOULD ENHANCE VERTICAL STRETCHING AND INCREASE THE TORNADO THREAT. IN THE RAIN COOLED AIR ALONG HIGHWAY 20 3 PM TEMPERATURES WERE ONLY IN THE 60S...WHILE THE REMAINDER OF THE DVN CWA WAS IN THE LOWER TO MID 80S WITH DEWPOINTS IN THE LOWER 70S. A WARM FRONT WAS LOCATED IN SOUTHERN IA AND NORTHEAST MO. SOUTH OF THIS FRONT TEMEPERATURES WERE IN THE MID 90S WITH DEWPOINTS IN THE MID 70S. A COLD FRONT WAS PUSHING INTO NW IA WITH TEMPERATURES BEHIND THE FRONT IN THE 70S WITH DEWPOINTS IN THE 50S IN ND. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 340 PM CDT SAT JUN 20 2015 VOLATILE SEVERE WEATHER SITUATION THIS AFTERNOON AND EVENING. LATE THIS AFTERNOON THROUGH THIS EVENING. CAP WILL BREAK BY 6 PM ALLOWING FOR EXPLOSIVE SEVERE WEATHER DEVELOPMENT. WITH SUCH HIGH CAPE AND STRONG DEEP LAYER SHEAR ALL MODES OF SEVERE IS LIKELY... VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. TORRENTIAL RAIN WILL ALSO ACCOMPANY THE STORMS WITH PWATS OF 1.8 INCHES. THE COLD FRONT WILL MOVE THROUGH THE CWA OVERNIGHT GRADUALLY ENDING THE THUNDERSTORMS AS WINDS SHIFT TO THE NORTHWEST. MINIMUM TEMPERATURES WILL RANGE FROM THE MID 60S TO LOWER 70S. SUNDAY...WEAK HIGH PRESSURE WILL BRING A BIT LOWER DEWPOINTS INTO THE CWA ON NORTHERLY WINDS. THIS WILL PUSH THE FRONT DOWN INTO MO SO MOST OF THE CWA WILL HAVE A DRY DAY BUT IT WILL BE WARM. MAXIMUM TEMPERATURES WILL BE IN THE MID TO UPPER 80S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 340 PM CDT SAT JUN 20 2015 ACTIVE PATTERN THROUGH THE PERIOD WITH EAST-WEST FRONTAL BOUNDARY MEANDERING BACK AND FORTH ACROSS THE AREA. THIS WILL BRING NEAR DAILY CHANCES OF THUNDERSTORMS WITH THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. HOWEVER...TOO EARLY FOR DETAILS. MAXIMUM TEMPERATURES THROUGH THE PERIOD WILL BE IN THE 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 113 PM CDT SAT JUN 20 2015 VFR CONDS THROUGH THE TAF CYCLE EXCEPT MVFR/LCL IFR CONDS IN THUNDERSTORMS THIS AFTERNOON AND EVENING. A COLD FRONT WILL ARRIVE DURING THE EVENING HOURS. SOUTHEAST TO SOUTH WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WITH WIND BECOMING NORTHWEST BEHIND THE FRONT. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...HAASE AVIATION...HAASE
Hazardous weather outlook, Jun 20, 10:13 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1013 AM CDT SAT JUN 20 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-210930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1013 AM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS ISSUED AN ENHANCED SLIGHT RISK FOR SEVERE WEATHER TODAY AND THIS EVENING ACROSS MUCH OF THE OUTLOOK AREA. THE REST OF THIS MORNING...STRONG THUNDERSTORMS WITH TORRENTIAL RAINFALL AND LIGHTNING WILL IMPACT PORTIONS OF NORTHEAST IOWA. THIS AFTERNOON AND EVENING...THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. INITIAL STORMS WILL BE SUPERCELL IN NATURE WITH THE THREAT OF HAIL UP TO GOLF BALLS...WINDS TO 70 MPH AND MAYBE AN ISOLATED TORNADO. THESE STORMS WILL THEN TRANSITION INTO A ORGANIZED CONVECTIVE SYSTEM. WINDS WITH THE SYSTEM COULD BE 60 TO 70 MPH...AN ISOLATED 80 MPH GUST IS NOT OUT OF THE REALM. TORRENTIAL RAIN IS POSSIBLE FROM THESE STORMS. AN ISOLATED 2 INCH RAINFALL AMOUNT IS NOT OUT OF THE REALM. THOSE WITH OUTDOOR PLANS TODAY NEED TO PAY ATTENTION TO THE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY NIGHT THROUGH THURSDAY...EPISODES OF THUNDERSTORMS REMAIN POSSIBLE EACH DAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL AND ALSO POSSIBLY SOME SEVERE STORMS WITH THE PRIMARY RISK DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINFALL IN EXCESS OF 1 INCH AND FLOODING OF WATER WOULD ALSO BE APPRECIATED. 05/GIBBS/NICHOLS
In the hours before
Special weather statement, Jun 20, 4:08 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
408 PM CDT SAT JUN 20 2015
IAZ054-ILZ001-002-007-202200-
STEPHENSON-CARROLL-JO DAVIESS-JACKSON-
408 PM CDT SAT JUN 20 2015
..STRONG THUNDERSTORMS AFFECTING NORTHERN CARROLL...STEPHENSON... JO
DAVIESS AND EASTERN JACKSON COUNTIES...
AT 407 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM ELIZABETH...TO
STOCKTON AND FREEPORT...MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
FREEPORT...LENA...STOCKTON...WARREN...HANOVER...PEARL CITY...
ELIZABETH...SHANNON...CEDARVILLE...DAVIS...WOODBINE...DAKOTA...GERMAN
VALLEY...SCALES MOUND...APPLE RIVER...WINSLOW...ROCK CITY...RIDOTT...
NORA AND MASSBACH.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4250 8940 4220 8940 4220 8969 4210 8969
4217 9031 4251 9031
TIME...MOT...LOC 2107Z 280DEG 42KT 4230 8997
RP KINNEYLocal storm report, Jun 20, 4:48 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
448 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG FREEPORT 42.29N 89.63W
06/20/2015 STEPHENSON IL LAW ENFORCEMENT
A TREE BLOWN DOWN IN THE CITY OF FREEPORT.
&&
HAASELocal storm report, Jun 20, 4:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG FREEPORT 42.29N 89.63W
06/20/2015 STEPHENSON IL LAW ENFORCEMENT
50 MPH WINDS UPROOTED 8 TREES IN THE CITY OF FREEPORT.
DELAYED REPORT.
&&
HAASELocal storm report, Jun 20, 4:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
456 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL LENA 42.38N 89.83W
06/20/2015 M0.88 INCH STEPHENSON IL EMERGENCY MNGR
NICKEL HAIL ALONG WITH TORRENTIAL RAIN AND LOTS OF
PONDING OF WATER.
&&
HAASELocal storm report, Jun 20, 5:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
503 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST PEARL CITY 42.27N 89.83W
06/20/2015 E50 MPH STEPHENSON IL EMERGENCY MNGR
PUBLIC REPORT RELAYED THROUGH EMERGENCY MANAGEMENT.
&&
STEVEKSpecial weather statement, Jun 20, 5:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT SAT JUN 20 2015
ILZ002-202230-
STEPHENSON-
504 PM CDT SAT JUN 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL STEPHENSON
COUNTY...
AT 503 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CEDARVILLE TO NEAR LENA...AND MOVING EAST AT 35
MPH.
WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FREEPORT...LENA...CEDARVILLE...DAVIS...DAKOTA...ROCK CITY...RIDOTT...
BUENA VISTA...ROCK GROVE...ORANGEVILLE...KENT...LAKE LEAQUANA STATE
PARK...ELEROY...RED OAK...DAMASCUS...WINNESHIEK...SCIOTO MILLS...MC
CONNELL...DAKOTA DORNINK AIRPORT AND AFOLKEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4247 8940 4229 8940 4228 8992 4240 8992
4248 8973
TIME...MOT...LOC 2203Z 269DEG 29KT 4241 8967 4235 8984
05/87The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:35 AM CDT | Special Weather Statement | DVN | Buchanan | 55 min |
| Jun 20, 10:24 AM CDT | Special Weather Statement | DVN | Benton, Linn | 51 min |
| Jun 20, 10:43 AM CDT | Special Weather Statement | DVN | Benton, Linn | 32 min |
| Jun 20, 11:26 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Jones, Linn | 17 min |
| Jun 20, 1:14 PM CDT | Special Weather Statement | DVN | Cedar | 31 min |
| Jun 20, 1:36 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton | 24 min |
| Jun 20, 2:00 PM CDT | Special Weather Statement | DVN | Scott | 30 min |
| Jun 20, 2:20 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 12 min |
| Jun 20, 2:38 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 24 min |
| Jun 20, 5:41 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson | 49 min |
| Jun 20, 6:40 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 50 min |
| Jun 20, 6:59 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Lee, Van Buren, Washington | 61 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.